Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


changing medicine
Oct 5, 2011

My doctor is changing me from atripla to epzicom and edurant. can i take them both at nite or do i have to take one in morning cause i sleep late alot and got used to just taking atripla in evening. Also what sighns should i look for when first taking edurant? my DR. said its safe for me to take epzicom but im personnally not sure about edurant.

Thank you

Response from Dr. Henry

Rilpivirine has moderately fewer brain/CNS side effects than efavirenz particularly less tendency to cause sleep/dream problems. Dosing of rilpivirine needs to pay attention to avoiding strong acid reducing agents (stomach acid needed for best absorption) and it is recommended that it be taken with food so if taken at night recommend with a heavy snack. The effectiveness of rilpivirine is similar to efavirenz except in patients starting treatment with high viral loads (>100,000 copies HIV RNA/ml). KH



Previous
buffalo hump
Next
feeling odd, not getting any better:(

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement